Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Option pricing for pure jump processes with Markov switching compensators
Author: Elliott, R.
Citation: Finance and Stochastics, 2006; 10(2):250-275
Publisher: Springer-Heidelberg
Issue Date: 2006
ISSN: 0949-2984
Statement of
Robert J. Elliott and Carlton-James U. Osakwe
Abstract: This paper proposes a model for asset prices which is the exponential of a pure jump process with an N-state Markov switching compensator. We argue that such a process has a good chance of capturing all the empirical stylized regularities of stock price dynamics and we provide a closed form representation of its characteristic function. We also provide a parsimonious representation of the (not necessarily unique) risk neutral density and showhowto price and hedge a large class of options on assets whose prices follow this process.
Keywords: Jump process
Markov switching
Characteristic Function
European options
DOI: 10.1007/s00780-006-0004-6
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.